| Model Number |
MR8-F2/7TA23 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during craniotomy surgery when using the tool the head is broken, the tool tip that was left on the bone board is removed.No patient impact reported.It was reported that there were no fragments left inside the patient and there was no delay in procedure as a result of the event.The procedure was completed with the backup product.No additional intervention was performed or planned as a result of this event.On follow up, it was confirmed with the health care professional that there was no patient or staff impact .
Additional Manufacturer Narrative
H3: product analysis for mr8-f2/7ta23 with lot#h6001034: device return was requested.However, the product was reported to have been discarded.Therefore, returned device analysis was not able to be performed.If the device is returned in the future, product analysis may be performed b3: date of event notification: 08-april-2025 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: evaluation of the device determined tool broken at tip.Fracture face is rough and perpendicular to stem.The likely cause is the tool was used as a prying device while stationary.This is warned against in the ifu.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.